# SDR AALA20120228027

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 64,169 hours, 27,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FORWARD RIGHT FUSELAGE FORWARD OF GALLEY DOOR AND JUST BELOW FLOOR LINE.  REPAIRED FUSELAGE DAMAGE JUST AFT OF STATION 160 AND BELOW RIGHT CUSP LINE WITH EXTERNAL DOUBLER PER EA MD80-53-022003.
